Cohomologically Cofinite Complexes

Marco Porta, Liran Shaul, Amnon Yekutieli

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


Let A be a commutative noetherian ring, and 𝔞 an ideal in it. In this paper we continue the study, begun in [11], of the derived 𝔞-adic completion and the derived 𝔞-torsion functors. Here are our results: (1) a structural characterization of bounded above cohomologically complete complexes; (2) the Cohomologically Complete Nakayama Theorem; and (3) a characterization of cohomologically cofinite complexes.

Original languageEnglish
Pages (from-to)597-615
Number of pages19
JournalCommunications in Algebra
Issue number2
StatePublished - 1 Feb 2015


  • Adic completion
  • Derived functors
  • Torsion

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Cohomologically Cofinite Complexes'. Together they form a unique fingerprint.

Cite this